Journal of Symbolic Logic
- J. Symbolic Logic
- Volume 76, Issue 1 (2011), 47-65.
A complicated ω-stable depth 2 theory
We present a countable complete first order theory T which is model theoretically very well behaved: it eliminates quantifiers, is ω-stable, it has NDOP and is shallow of depth two. On the other hand, there is no countable bound on the Scott heights of its countable models, which implies that the isomorphism relation for countable models is not Borel.
J. Symbolic Logic, Volume 76, Issue 1 (2011), 47-65.
First available in Project Euclid: 4 January 2011
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Koerwien, Martin. A complicated ω-stable depth 2 theory. J. Symbolic Logic 76 (2011), no. 1, 47--65. doi:10.2178/jsl/1294170989. https://projecteuclid.org/euclid.jsl/1294170989